| Model Number |
199723745S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Spinal Column Injury (2081)
| Date of Event |
07/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Spinal fixation or spondy grade 2 l4-5 6 months after surgery the treating physician noticed that one screw was broken.All locking caps were tightened according to the surgical technique and double checked during surgery for correct torque locking.The screw breakage has occurred in the months after the surgery.The surgery itself was successful and no postoperative events have occurred that might explain the screw breakage.The patient was treated for a spondy grade 2 at level l4-5.Primary surgery date (b)(6) 2017.No other patient data is available.